Kentucky, 2012Damaging Winds in Kentucky, April 30, 2012
April 30, 2012 · NWS JKL · 2 events in 2 counties and zones
A broken line of thunderstorms moved southeast across eastern Kentucky during the evening hours of April 30th. While most of the storms were not severe, there were isolated reports of wind damage in Montgomery and Magoffin Counties from these storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A broken line of thunderstorms moved southeast across eastern Kentucky during the evening hours of April 30th. While most of the storms were not severe, there were isolated reports of wind damage in Montgomery and Magoffin Counties from these storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Apr 30, 9:36 PM EST, 39 minutes earlier.
Area forecast discussion, Apr 30, 9:36 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1036 PM EDT MON APR 30 2012
.UPDATE...
ISSUED AT 1036 PM EDT MON APR 30 2012
THE SEVERE THREAT IS RAPIDLY DIMINISHING. SPC WANTED TO HOLD ON TO
THE WATCH...SO WE ARE KEEPING IT GOING FOR NOW...HOWEVER I WOULD BE
REALLY SURPRISED IT IT RAN UNTIL 1 AM. UPDATED ALL THE FIELDS BASED
ON CURRENT CONDITIONS AND MODEL TRENDS. THE REST OF THE FORECAST IS ON
TRACK.
UPDATE ISSUED AT 720 PM EDT MON APR 30 2012
UPDATED THE FORECAST TO ADD THE SEVERE THUNDERSTORM WATCH. THE AREA
OF THE WATCH THAT HAS THE BEST CHANCE TO SEE ANY ACTIVITY IS NORTH OF
THE MOUNTAIN PARKWAY. THE SOUTHERN PORTION OF THE WATCH IS LESS
LIKELY TO SEE ANY SEVERE ACTIVITY BECAUSE OF WEAKER FORCING...HOWEVER SINCE
THE AIR IS SO UNSTABLE...DECIDED TO GO ALONG WITH THE SPC PROPOSED
WATCH FOR THAT PORTION OF EASTERN KENTUCKY. THE REST OF THE FORECAST
IS ON TRACK.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 340 PM EDT MON APR 30 2012
18Z SFC ANALYSIS SHOWS A WARM FRONT WELL TO THE NORTH OF THE OHIO
RIVER...WITH REMNANTS OF THE QUASI STATIONARY BOUNDARY STILL DRAPED
FROM THE MID MS VALLEY WEST INTO THE CENTRAL PLAINS. HIGH PRESSURE
IN CONJUNCTION WITH A FLAT RIDGE OVER THE DEEP SOUTH HAS INSTIGATED
A RETURN FLOW OF WARM...MOIST GOMEX AIR INTO THE OHIO VALLEY THIS
AFTERNOON AND UNDER PARTLY CLOUDY SKIES...TEMPS HAVE RISEN INTO THE
UPPER 70S AND LOWER 80S THROUGHOUT THE AREA...WITH DEW POINTS RISING
THROUGH THE UPPER 50S AND INTO THE LOWER 60S...RESULTING IN SOME
CONSIDERABLE INSTABILITY DEVELOPING OVER ERN KY THIS AFTERNOON. AN
AREA OF WEAK LOW PRESSURE ALONG THE FRONT/BOUNDARY CONTINUES TO AMBLE
THROUGH THE LOWER GREAT LAKES WHILE A MID LEVEL SHORT WAVE EVIDENT IN
WV IMAGERY CONTINUES TO LIFT NE OUT OF THE MO VALLEY...ACROSS THE MID
MS VALLEY AND INTO THE LOWER OH VALLEY.
THIS WAVE WILL PROVIDE THE FOCUS FOR CONVECTION LATER THIS EVENING
AND INTO THE OVERNIGHT HOURS. CURRENT BAND OF CONVECTION JUST MOVING
INTO WESTERN KY AHEAD OF THE SHORT WAVE LOOKS TO BE ON PACE TO REACH THE
I 75 CORRIDOR AROUND 9 PM THIS EVENING...GIVE OR TAKE...AS A LOW
LEVEL JETS CONTINUES TO RAMP UP INTO THE AREA AS WELL...SENDING
INCREASING LOW LEVEL MOISTURE INTO THE REGION. THE WAVE IS PROGGED TO
SKIRT THE OHIO RIVER...SO THE BEST FORCING LOOKS TO BE OVER THE NRN
HALF OF THE CWA BUT ALL OF ERN KY WILL BE IN A POSITION TO RECEIVE
PRECIP TONIGHT.
NAM AND GFS BUFR SOUNDINGS CONTINUE TO DEPICT SOME RATHER HEFTY
CONVECTIVE PARAMETERS REMAINING IN PLACE OVERNIGHT WITH THE CAP
STEADILY DIMINISHING BY ABOUT 8 PM...LEAVING THE DOOR OPEN FOR SOME
STRONG TSTMS OVERNIGHT. SPC CONTINUES TO HIGHLIGHT AREAS RIGHT ALONG
THE OHIO RIVER IN A SLIGHT RISK THROUGH TONIGHT...INCLUDING OUR
BLUEGRASS COUNTIES...AND THIS SEEMS JUSTIFIED GIVEN THE UNSTABLE
ATMOSPHERE EXPECTED TO BE IN PLACE. DAMAGING WINDS AND LARGE HAIL
WOULD APPEAR TO BE THE PRIMARY THREATS...BUT PWATS APPROACHING 2 SD
ABOVE NORMAL HINT AT A POTENTIAL FOR SOME ISOLATED SHORT TERM HYDRO
ISSUES AS WELL.
MODELS INDICATE THIS WAVE EXITS THE REGION BY EARLY TUESDAY MORNING
CARRYING THE BULK OF ANY LINGERING SHOWERS WITH IT. HOWEVER...BOTH
THE 12Z NAM AND GFS POINT TOWARDS ANOTHER POTENT SHORT WAVE FOLLOWING
IN ITS PREDECESSORS FOOTSTEPS...ALMOST. THE GFS KEEPS THE BRUNT OF
THE ENERGY ASSOCIATED WITH THIS SECOND WAVE TO THE NORTH AGAIN WHILE
THE NAM DEPICTS IT COMING IN A LITTLE FURTHER SOUTH...WHICH WOULD
KICK OFF TSTMS OVER ALL OF ERN KY TOMORROW AFTERNOON. FCST SOUNDINGS
ARE NOT QUITE AS UNSTABLE AS TONIGHT/S BUT ARE STILL IMPRESSIVE AND
CANNOT COMPLETELY RULE OUT SOME STRONG STORMS DEVELOPING AGAIN
TOMORROW AFTERNOON. FCST PWATS ARE AGAIN RUNNING QUITE HIGH FOR THE
BEGINNING OF MAY AND WITH AREA CREEKS AND STREAMS LIKELY PRIMED FROM
THE EXPECTED PRECIP TONIGHT...THE THREAT FOR LOCALIZED HYDRO PROBLEMS
WOULD APPEAR TO BE EVEN MORE PRESENT.
MODELS ADVERTISE YET ANOTHER SHORT WAVE TRAVERSING THE OHIO VALLEY
ON TUESDAY NIGHT. THIS WAVE IS DEPICTED AS BEING SOMEWHAT WEAKER
STILL THAN EITHER OF THE PREVIOUS WAVES AND WITH TIMING...TRACK...
AND AVAILABLE MOISTURE ALL IN QUESTION AT THIS POINT...WILL HOLD ONTO
CHANCE POPS THROUGH THE TAIL END OF THE PERIOD.
TEMPERATURES THROUGHOUT THE PERIOD LOOK TO CONTINUE RUNNING ABOUT 10
TO 15 DEG ABOVE NORMAL FOR THE BEGINNING OF MAY...WITH OVERNIGHT LOWS
TONIGHT AND TOMORROW NIGHT IN THE LOWER TO MID 60S...AND HIGHS ON
TUESDAY AIMING FOR THE LOWER 80S ONCE AGAIN.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 412 PM EDT MON APR 30 2012
EARLY WEDNESDAY THE AREA WILL STILL BE UNDER A WARM AIR ADVECTION
REGIME WITH ISENTROPIC LIFT AND A RESPECTABLE AMOUNT OF DEEP LAYER
MOISTURE...AND UNDER THE SOUTHERN EDGE OF THE WESTERLIES. THIS WILL
STILL PUT US AT RISK FOR DEEP CONVECTION. HOWEVER...AN UPPER RIDGE
OVER THE SOUTHEAST CONUS WILL BE BUILDING NORTHWARD OVER THE AREA
AND PUSHING THE WESTERLIES NORTHWARD BY WEDNESDAY EVENING. MID LEVEL
DRYING AND WARMING IS EXPECTED UNDER THE RIDGE...WHICH WITH A LACK
OF A SIGNIFICANT FOCUS/TRIGGER MECHANISM SHOULD QUELL CONVECTION BY
LATE WEDNESDAY. THIS QUIET SCENARIO WITH RESULTING SUMMER-LIKE
TEMPERATURES SHOULD THEN LAST UNTIL LATE IN THE WEEK. WILL NOT
COMPLETELY RULE OUT SOME SHOWERS/STORMS...BUT THE PROBABILITY WILL
BE TOO LOW FOR INCLUSION OF PRECIP IN THE FORECAST.
AN UPPER WAVE RIDING THROUGH THE WESTERLIES IS EXPECTED TO BEGIN
FLATTENING THE RIDGE BY FRIDAY. AT THE SAME TIME...TROUGHING IS
EXPECTED TO DEEPEN OVER SOUTHEAST CANADA. AS THIS HAPPENS...THE
UPPER RIDGE WILL BUILD NORTHWARD AGAIN...THIS TIME OVER THE CENTRAL
CONUS. THE BUCKLING WOULD BRING NORTHWEST FLOW LOCALLY AND A
LOWERING OF GEOPOTENTIAL HEIGHTS. THIS WILL RETURN A LOCAL POTENTIAL
FOR DEEP CONVECTION. THE PATTERN SHOULD ALSO ALLOW A COLD FRONT TO
DROP SOUTH. HOWEVER...MODELS ARE STILL HAVING TROUBLE HANDLING THE
DETAILS OF THE PATTERN...PARTICULARLY HOW QUICKLY THE SOUTHEAST
CANADIAN TROUGH DEEPENS. THIS AFFECTS THE TIMING OF THE COLD
FRONT...WHICH GREATLY AFFECTS POPS AND TEMPS LOCALLY. WITH
CONSIDERABLE UNCERTAINTY...WILL USE A MODEST DAY TO DAY LOWERING OF
TEMPS SUNDAY AND MONDAY...WITH POPS ELEVATED TO LOW CHANCE CATEGORY
FROM SATURDAY ON. IF THE TIME WINDOW FOR COLD FRONTAL PASSAGE
NARROWS...LATER FORECASTS WILL LIKELY END UP WITH A NARROWER PERIOD
OF HIGHER POPS AND A MORE ABRUPT CHANGE TO COOLER TEMPS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 24Z TUESDAY EVENING)
ISSUED AT 720 PM EDT MON APR 30 2012
VFR CONDITIONS WILL PREDOMINATE THROUGH THE ENTIRE PERIOD. THERE WILL
BE PERIODS OF IFR AND MVFR CONDITIONS IN THE VICINITY OF THE
THUNDERSTORMS. SOME OF THESE STORMS THROUGH AROUND 5Z HAVE THE
POTENTIAL TO BECOME SEVERE AND ARE ESPECIALLY DANGEROUS. THE POTENTIAL
FOR EXTREME LOW LEVEL WIND SHEAR IN THE VICINITY OF THESE STORMS IS
VERY HIGH...SO EXTREME CARE SHOULD BE TAKEN NEAR THE STORMS THIS
EVENING.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...JJ
SHORT TERM...MB
LONG TERM....HAL
AVIATION...JJ
Hazardous weather outlook, Apr 30, 3:10 PM EST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
410 PM EDT MON APR 30 2012
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-012315-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
410 PM EDT MON APR 30 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE EXPECTED FROM LATE THIS EVENING THROUGH TONIGHT.
SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING
WINDS AND HAIL POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL COULD
LEAD TO ISOLATED OCCURRENCES OF NUISANCE FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AFTERNOON AND TUESDAY
NIGHT. SOME OF THE STORMS ON TUESDAY AFTERNOON COULD PRODUCE LOCALLY
HEAVY RAINFALL WHICH WOULD RESULT IN ADDITIONAL NUISANCE FLOODING OF
POOR DRAINAGE...LOW LYING...AND OTHER FLOOD PRONE AREAS.
THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY MORNING...AND AGAIN
FROM FRIDAY THROUGH SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY SEVERE WEATHER TONIGHT TO THE NATIONAL
WEATHER SERVICE IN JACKSON.
MB
In the hours before
Special weather statement, Apr 30, 8:34 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT MON APR 30 2012
KYZ050-051-058>060-108-010200-
MENIFEE-MONTGOMERY-POWELL-BATH-ESTILL-WOLFE-
934 PM EDT MON APR 30 2012
...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 1000 PM EDT MONDAY EVENING...
MENIFEE...
SOUTHEASTERN MONTGOMERY...
POWELL...
NORTHWESTERN WOLFE...
SOUTH CENTRAL BATH AND
NORTHERN ESTILL.
AT 934 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR KIMBRELL...OR
8 MILES NORTH OF IRVINE...MOVING EAST AT 50 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...STANTON AROUND
940 PM EDT...CAT CREEK AROUND 945 PM EDT...HAYSTACK AROUND 950 PM
EDT...TABOR AROUND 955 PM EDT...MARIBA AROUND 1000 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND POSSIBLY SMALL HAIL IN THESE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN KENTUCKY.
GEOGERIAN
Special weather statement, Apr 30, 8:55 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
955 PM EDT MON APR 30 2012
KYZ050>052-059-060-104-106-010230-
MENIFEE-MONTGOMERY-POWELL-ROWAN-BATH-ELLIOTT-MORGAN-
955 PM EDT MON APR 30 2012
...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 1030 PM EDT MONDAY EVENING...
MENIFEE...
EXTREME SOUTHEASTERN MONTGOMERY...
NORTHWESTERN MORGAN...
NORTHEASTERN POWELL...
SOUTHERN ROWAN...
SOUTHEASTERN BATH AND
SOUTHWESTERN ELLIOTT.
AT 955 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR CORNWELL...OR
NEAR FRENCHBURG...MOVING EAST AT 50 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...RATLITT AROUND
1000 PM EDT...SCRANTON AROUND 1005 PM EDT...PARAGON AROUND 1010 PM
EDT...LEISURE AROUND 1015 PM EDT...BLAIRS MILLS AROUND 1020 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO **** INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN KENTUCKY.
GEOGERIAN
Special weather statement, Apr 30, 9:33 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1033 PM EDT MON APR 30 2012
KYZ106-107-109-010300-
JOHNSON-MAGOFFIN-MORGAN-
1033 PM EDT MON APR 30 2012
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1100 PM EDT MONDAY EVENING...
JOHNSON...
NORTHERN MAGOFFIN AND
EXTREME EAST CENTRAL MORGAN.
AT 1033 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GIFFORD...OR
NEAR SALYERSVILLE...MOVING EAST AT 35 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BROWNLOW AROUND
1040 PM EDT...OIL SPRINGS AROUND 1045 PM EDT...BARNETTS CREEK AROUND
1050 PM EDT...STAFFORDSVILLE AROUND 1055 PM EDT...WITTENSVILLE AROUND
1100 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
GEOGERIAN
Special weather statement, Apr 30, 10:09 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1109 PM EDT MON APR 30 2012
KYZ050-051-058>060-106-108-010345-
MENIFEE-MONTGOMERY-POWELL-BATH-ESTILL-MORGAN-WOLFE-
1109 PM EDT MON APR 30 2012
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1145 PM EDT MONDAY EVENING...
MENIFEE...
SOUTHEASTERN MONTGOMERY...
EXTREME WEST CENTRAL MORGAN...
POWELL...
EXTREME NORTH CENTRAL WOLFE...
SOUTHEASTERN BATH AND
NORTH CENTRAL ESTILL.
AT 1109 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VAUGHNS
MILL...OR NEAR STANTON...MOVING EAST AT 45 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CAT CREEK
AROUND 1115 PM EDT...HAYSTACK AROUND 1120 PM EDT...TABOR AROUND 1125
PM EDT...MARIBA AROUND 1130 PM EDT...DENNISTON AROUND 1135 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO AN INCH AND A HALF PER HOUR...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.
THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN KENTUCKY.
GEOGERIAN
Special weather statement, Apr 30, 10:10 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1110 PM EDT MON APR 30 2012
KYZ068-079-080-010345-
PULASKI-ROCKCASTLE-LAUREL-
1110 PM EDT MON APR 30 2012
...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1145 PM EDT MONDAY EVENING...
NORTHERN PULASKI...
SOUTHERN ROCKCASTLE AND
WEST CENTRAL LAUREL.
AT 1110 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOGUE...OR 8
MILES NORTHWEST OF SOMERSET...MOVING EAST AT 45 MPH.
LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BOBTOWN AROUND
1120 PM EDT...VALLEY OAK AROUND 1125 PM EDT...HANSFORD AROUND 1130 PM
EDT...HANSFORD AROUND 1135 PM EDT...PINE HILL AROUND 1140 PM EDT...
RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN KENTUCKY.
GEOGERIAN
Thunderstorm Wind, Montgomery
- When
- April 30, 10:15 PM EST
- Where
- Montgomery County, 1.06 mi SSE of Jeffersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.966, -83.843
Numerous large branches down in Jeffersonville. Two large trees were downed along highway 599 near Pine Hill Avenue.
Thunderstorm Wind, Magoffin
- When
- April 30, 10:53 PM EST
- Where
- Magoffin County, Licksburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.800, -83.080
Large blown down onto a driveway off Caudill Branch Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, April 30, 2012EF2 · 53 events
- Tornado and Flash Flood in Texas, April 30, 2012$100,000 · EF0 · 60 events
- Tornadoes and Flash Flooding in Oklahoma, April 30, 2012$87,000 · EF1 · 17 events
- Tornadoes and Flash Flood in Oklahoma, April 30, 2012EF1 · 41 events
- Hail and Damaging Winds in Kansas, April 30, 2012$15,000 · 1.75 in hail · 10 events
- Hail in Texas, April 30, 2012$300 · 2.75 in hail · 9 events
- Flash Flood and Hail in Texas, April 30, 2012$2,000 · 4.25 in hail · 8 events
- Flooding and Damaging Winds in Indiana, April 30, 2012$3,000 · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 30, 20124 events
- Hail and Damaging Winds in Kentucky, April 30, 201265 kt wind · 4 events
- Hail and Damaging Wind in Indiana, April 30, 20121 in hail · 4 events
- Hail in North Carolina, April 30, 20121.75 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 370562, 370567.